It is currently Tue Aug 22, 2017 4:42 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Tue Feb 15, 2011 7:06 pm 
Offline
Power Poster
Power Poster

Joined: Thu Feb 03, 2011 7:24 am
Posts: 44
Hey guys,

Thought I would throw an update out there since it's been a little bit since I have posted.
I am still getting chills and aches... I honesty forget what day I'm on... oh well. (I think a week)

I just got put on Clonodine 0.1mg 3x's daily.
Wow, it works!!!
My chills are no where near as bad and the aches have calmed down too.
Only thing I don't like about it is ... DROWSY!!! Other than that A+ in my book.

Actually had an interview for a new web developer position today... and I must say I did rather well.
I will know either tomorrow or Thursday if I got it. Pray for me on this one I need it.
The w/d's can't sit aside for now as I focus on this job lol ;)

So all in all I'm doing well and the Clonodine is doing it's job.
My doctor said that I should be good to go in about 2 weeks... here's hoping.

So any thoughts/comments/suggestions?


Top
 Profile  
 
 Post subject:
PostPosted: Tue Feb 15, 2011 7:07 pm 
Offline
Power Poster
Power Poster

Joined: Thu Feb 03, 2011 7:24 am
Posts: 44
Oh one more thing.

Can you take mucinex or anything that get's your energy up?

Thanks


Top
 Profile  
 
 Post subject:
PostPosted: Tue Feb 15, 2011 8:28 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Yeah, Clonidine is some good stuff, isn't it? I used it during my wd and for some dang reason I keep forgetting to tell people who are in opiate wd to try it. Man, I'm glad you found it on your own, it usually makes a farily big difference with most people. It does tend to make people drowsy, but when you had sleep issues like mine during wd, it was a welcome side effect!! :D

Good luck on the Web Developer job! Don't get too bummed out if you don't get it though, I wouldn't want you to use that as a reason for a relapse. I hope that didn't come across harsh. I just know how disappointing it can be to not get a job that you think you would be really good at.

You sound really good, keep working hard at your recovery.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Feb 16, 2011 8:39 am 
Offline
Power Poster
Power Poster

Joined: Thu Feb 03, 2011 7:24 am
Posts: 44
Thanks for the reply... and yes it works very very well for the w/d's.

If I don't get the job I just know that I'm not ready yet... I'm letting God guide my steps right now, because i can't control it.

On a side note:

I took Clonodine last night around 9:00pm and it's now 7:35am ... almost 11 hours.
I have been looking online for how long the "effects" last but can only find how long it stay in your system... which doesn't mean anything about the effects etc... so I have only found that it stays in the system for 2-3 days.
Obviously if the effects lasted that long my doctor wouldn't have prescribed me to take it 3x's a day.
Does anyone know the answer to this? Because honestly, I feel "A OKAY" right now... just the tiniest hint of chills but no aches... can definitely live with that.

Also if the w/d's do return is it okay to take a half of the Clonodine instead of the whole 0.5mg's?
It honestly seemed a little too much for me at my stage, as in I can deal with a lower dose.
The pills have a break line in them anyway so I don't think it would be a problem.

Thanks again for all the wonderful support!!!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Feb 16, 2011 12:22 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
You are likely to get 4 to 6 hours of "effect" from Clonodine. That is why they often prescribe it to you three or four times a day. If you take it every five or six hours, you can then "hopefully" make it through the night without having to take anymore. Obviously, if you feel "okay", you should not need to take any additional. The good thing about Clonidine, for this use, is it works pretty well about 60 minutes after taking it. It's not like, say, an antidepressant where you need to be on it for weeks or months before you really get good results. So there is nothing wrong with waiting until you feel symptoms and then taking a dose.

As for a half dose, it certainly will not harm you in any way. If you feel over-tired, sluggish, etc., on the full dose, certainly giving a half dose a try is a good idea. If it works for you, then use it. It certainly can't hurt you by taking half. Even at full dose, it is a blood pressure medication, but it's not like it will bottom out your pressure and render you unconscious. If you should feel light headed or weak, just lie down for a while, elevate your feet and drink some fluids. You would have to take quite a bit in order to drop your blood pressure to dangerous levels - a lot more than you are prescribed.

I hope that helps. In general, while it's not at all a good idea to dose your Suboxone based on "how you feel" the exact opposite is true when it comes to Clonodine. Dosing in response to how you feel is not a problem.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Feb 16, 2011 1:33 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Nov 25, 2010 6:39 pm
Posts: 311
Donh's right....And I believe you can take clonodine for your symptoms unlike dosing ourselves with opiates or benzos etc....the half life of clonodine is about 12-15 hours and it peaks at about 4 hours...so it is fairly short acting medication...three times a day? I'd be a zombie! I've taken it for w/d before and I would usually only take it right before bedtime. So if you are doing well during the day with symptoms maybe think about taking it just before bed so you can sleep well. The reason why you are so tired on this is that it lowers your blood pressure and heart rate.

As for energy...once you decrease the clonodine your energy will probably increase but consider some high doses of B complex vitamins...and I think there is a thread here about energy in detox...I know there is something else someone recommended that is OTC and safe but I can't remember what its called.

Drink lots of water!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: MovingOn and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group